- -

Completeness in the Mackey topology by norming subspaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Completeness in the Mackey topology by norming subspaces

Show full item record

Guirao Sánchez, AJ.; Martínez-Cervantes, G.; Rodríguez Ruiz, J. (2019). Completeness in the Mackey topology by norming subspaces. Journal of Mathematical Analysis and Applications. 478(2):776-789. https://doi.org/10.1016/j.jmaa.2019.05.054

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/155855

Files in this item

Item Metadata

Title: Completeness in the Mackey topology by norming subspaces
Author: Guirao Sánchez, Antonio José Martínez-Cervantes, G. Rodríguez Ruiz, José
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We study the class of Banach spaces X such that the locally convex space (X, mu(X,Y)) is complete for every norming and norm-closed subspace Y subset of X*, where mu(X, Y) denotes the Mackey topology on X associated ...[+]
Subjects: Mackey topology , Completeness , Norming subspace , Mazur property
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2019.05.054
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.jmaa.2019.05.054
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2017-83262-C2-1-P/ES/ANALISIS COMPLEJO Y GEOMETRIA EN ESPACIOS DE BANACH/
...[+]
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2017-83262-C2-1-P/ES/ANALISIS COMPLEJO Y GEOMETRIA EN ESPACIOS DE BANACH/
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2017-83262-C2-2-P/ES/LA INTERACCION ENTRE GEOMETRIA Y TOPOLOGIA EN ESPACIOS DE BANACH. APLICACIONES./
info:eu-repo/grantAgreement/f SéNeCa//19368%2FPI%2F14/
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2017-86182-P/ES/TEORIA DE CONJUNTOS Y ESPACIOS DE BANACH/
info:eu-repo/grantAgreement/MINECO//MTM2014-54182-P/ES/TOPOLOGIA, ANALISIS Y CONJUNTOS/
info:eu-repo/grantAgreement/f SéNeCa//19275%2FPI%2F14/
[-]
Thanks:
The authors wish to thank A. Aviles for valuable discussions on the topic of this paper. They are also grateful to the referee for his/her comments and suggestions. A.J. Guirao was supported by projects MTM2017-83262-C2-1-P ...[+]
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record